zbMATH — the first resource for mathematics

Forbidden subgraphs and Hamiltonian properties and graphs. (English) Zbl 0495.05039

05C38 Paths and cycles
05C45 Eulerian and Hamiltonian graphs
Full Text: DOI
[1] Behzad, M.; Chartrand, G.; Lesniak-Foster, L., Graphs and digraphs, (1979), Prindle, Weber & Schmidt Boston · Zbl 0403.05027
[2] Chartrand, G.; Gould, R.J.; Kapoor, S.F., On homogeneously traceable Nonhamiltonian graphs, Ann. New York acad. sci., 319, 130-135, (1979) · Zbl 0481.05039
[3] Duffus, D.; Gould, R.J.; Jacobson, M.S., Forbidden subgraphs and the Hamiltonian theme, (), 297-316 · Zbl 0466.05049
[4] Goodman, S.; Hedetniemi, S., Sufficient conditions for a graph to be Hamiltonian, J. combin. theory (B), 16, 175-180, (1974) · Zbl 0275.05126
[5] Gould, R.J., Traceability in graphs, ()
[6] S.V. Kanetkar and P.R. Rao, Connected locally 2-connected, K1,3-free graphs are panconnected, J. Graph Theory, to appear. · Zbl 0546.05039
[7] Oberly, D.; Summer, D., Every connected locally connected nontrivial graph with no induced claw is Hamiltonian, J. graph theory, 3, 351-356, (1979) · Zbl 0424.05036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.